# SDR 97ZZZX3993

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N33TM
- Make and model: Hughes 369HS
- Aircraft serial: 550746S
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 369A1613507
- Condition: Cracked
- Location: T/R
- Part time: 3,512 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT INSPECTION AFTER APPROXIMATELY A 2-HOUR FLIGHT, PILOT NOTICED PINHOLE IN T/R BLADE LEADING EDGE WITH APPROXIMATELY 1 INCH CRACKS DOWN BOTH SIDES OF BLADES.  THESE BLADES HAD NEW DESIGN ABRASION STRIPS INSTALLED IAW AD 95-03-11 ON 1-2-96 AT PART TTSN 2,505.0 HOURS.  ORIGINAL SKIN INBOARD OF NEW STRIP APPARENTLY ERODED AND/OR CORRODED THROUGH.  RECOMMEND X-RAY (OR OTHER INSPECTION) DURING 5,600 HOUR TIME LIFE.
